# SDR 07FDEA04351

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 50,412 hours, 30,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA 560 RBL 1-24, WL 208, FLOORBEAM TOP SURFACE HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM TEE CAP AND ANGLES IAW SR 27-53-034.
